Home » Frequently asked Questions on Health » Does Daonil cause hypoglycaemia?

Does Daonil cause hypoglycaemia?

Q: I have diabetes, which is usually around 180 to 190 mg/dl post lunch. As advised by my doctor I take one tablet of Daonil daily before my break fast. I have been going to the gym for the past few months and take care of my diet. My question is sometimes I feel hungry and sweating simultaneously for which I need to have a snack (say biscuits or a sandwich) following which the hunger is gone and so is the sweating. What is the cause of this?

A:Daonil type of mMedication can results in hypoglycaemia (low sugar) in which . In case of hypoglycaemia, patients can feel hungry and can resulting in weight gain. In almost all patients with diabetes who are and overweight (weight 95 kg), metformin has remained the first choice as an of anti diabetic medication. The drug causes is can result in weight loss, and decreases your appetite and the chances of low blood sugar level are negligible. Discuss with your Ddoctor and ask him that if you can start taking metformin. This should be started at with 500 mg and a dose upto 1 gm twice a day is a good dose, which can help you. We do use Daonil (sulphonylurea type) of medication but as an a dd- on to Metformin as . Tthere is risk of hypoglycaemia (low sugar).

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------